# SDR 95FDEA01717

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Lt Spar/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR SPAR TO BODY TERMINAL PIN IS CORRODED.  REPLACED CORRODED PIN WITH NEW PIN.
